# SDR AALA202207128281

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A300*
- Aircraft serial: 1354
- Aircraft time: 55,652 hours, 35,172 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081
- Part serial: P3765
- Condition: Odor
- Location: Zone 100 - Fuse
- Part time: 39,280 hours, 19,633 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: CREW NOTICED STRONG STINKY SOCK ODOR IN FRONT, SLIGHT SMELL IN BACK DURING DESCENT AND WITH APU ON. SMELL GOES AWAY WHEN PACKS ARE OFF. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
